MathSciNet Relay Station
MathSciNet bibliographic data
MR2083434 37D30 (37C27 37D15)
Morales, Carlos Arnoldo A note on periodic orbits for singular-hyperbolic flows. Discrete Contin. Dyn. Syst. 11 (2004), no. 2-3, 615–619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement